EconPapers    
Economics at your fingertips  
 

Infinitely Many Homoclinic Solutions for Nonperiodic Fourth Order Differential Equations with General Potentials

Liu Yang

Abstract and Applied Analysis, 2014, vol. 2014, 1-7

Abstract:

We investigate a class of nonperiodic fourth order differential equations with general potentials. By using variational methods and genus properties in critical point theory, we obtain that such equations possess infinitely homoclinic solutions.

Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/435125.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/435125.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:435125

DOI: 10.1155/2014/435125

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:435125